MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; FILTER, INFUSION LINE
Catalog Number 2N3382
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a micro-volume extension set leaked.After the line was primed a leak was observed at the filter.The set was changed.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information for h10: based on further investigation, the most probable cause was determined to be related to the end user/methods exceeding the product pressure specifications of 45psi.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVASCULAR EXTENSION SETS AND ACCESSORIES
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11704359
Report Number1416980-2021-02314
Device Sequence Number19692048
Product Code FPB
UDI-Device Identifier00085412653297
UDI-Public(01)00085412653297
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2N3382
Device Lot NumberDR21A20062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/20/2021
07/08/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/21/2021
07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUSH